Alert archive / Florida / Tornado Warnings in 2008
Tornado Warning 29, NWS Tallahassee, FL
NWS Tallahassee, FL issued this tornado warning at Jun 17, 2008, 11:41 PM CDT for Bay County, Florida. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 17, 2008, 11:41 PM CDT (04:41 UTC)
- Expired
- Jun 18, 2008, 12:30 AM CDT
- In force
- 49 min
- Issued by
- NWS Tallahassee, FL
- Area
- Storm-based polygon
County Bay County, FL
The radar
The Eglin Afb radar (KEVX), 59 km from the middle of the area, began a volume at 04:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 4.7 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1325 J/kg
- Mixed-layer CIN
- -21 J/kg
- Mixed-layer LCL
- 1396 m above ground
- 0-6 km bulk shear
- 14 kt
- 0-1 km storm-relative helicity
- 24 m²/s²
- 0-3 km storm-relative helicity
- 78 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.8
The text
As transmitted, in the capitals the NWS used until 2016.
000
WFUS52 KTAE 180442
TORTAE
FLC005-180530-
/O.NEW.KTAE.TO.W.0029.080618T0441Z-080618T0530Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1141 PM CDT TUE JUN 17 2008
THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A
* TORNADO WARNING FOR...
SOUTH CENTRAL BAY COUNTY IN THE PANHANDLE OF FLORIDA...
THIS INCLUDES THE CITY OF PANAMA CITY AND THE BEACH AREA...
* UNTIL 1230 AM CDT
* AT 1138 PM CDT...EMERGENCY MANAGEMENT REPORTED 3 TO 5 TORNADOES
TOUCHDOWNS AT PANAMA CITY BEACH...OR NEAR PANAMA CITY...MOVING
SOUTHEAST AT 9 MPH. THEY MAY PRODUCE WATERSPOUTS OFF THE COAST.
* THE TORNADOES WILL BE NEAR...
LOWER GRAND LAGOON BY 1150 PM CDT...
PANAMA CITY BY MIDNIGHT CDT...
TYNDALL AFB BY 1230 AM CDT...
RELAY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE IN
TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE
NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT.
THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
LAT...LON 3004 8561 3007 8565 3007 8568 3012 8575
3018 8577 3021 8575 3009 8546 3001 8557
TIME...MOT...LOC 0441Z 317DEG 8KT 3017 8574
$$
BLOCKWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this tornado warning went out at Jun 17, 7:53 PM CDT, 3 hours 48 minutes earlier.
Area forecast discussion, Jun 17, 7:53 PM CDT, 3 hours 48 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
853 PM EDT TUE JUN 17 2008
.DISCUSSION...THE COLD FRONT WAS JUST N OF THE FORECAST AREA AT 00Z
WITH THE PRE-FRONTAL TROUGH NEAR THE FL BORDER. CONVECTION AHEAD OF
THE FRONT HAS GREATLY DIMINISHED AND THIS TREND IS EXPECTED TO
CONTINUE THIS EVENING NOW THAT THE SUN HAS SET. AREA RADARS SHOW
SOME BOUNDARY COLLISIONS GOING ON AND THESE WILL CONTINUE TO SPARK A
FEW ISOLATED SHOWERS OR STORMS AS WEVE SEEN IN SE AL. FOG OFTEN
FORMS JUST AHEAD OF A SLOW MOVING NOCTURNAL FRONTAL PASSAGE AND THE
GFS CONDENSATION PRESSURE DEFICIT SUPPORTS THIS. WILL INCLUDE PATCHY
FOG FOR OUR FL ZONES. THE REMAINDER OF THE FORECAST LOOKS ON TRACK.
&&
.MARINE...WEAK SURFACE TROUGH SETTLES SOUTH OVER THE FORECAST WATERS
LATER TONIGHT INTO THE DAY ON WEDNESDAY. THIS TROUGH WILL THEN EXIT
SOUTH LATER WEDNESDAY WITH HIGH PRESSURE BUILDING IN FROM THE NORTH
WEDNESDAY NIGHT AND EARLY THURSDAY. THIS HIGH RAPIDLY WEAKENS WITH
THE SUBTROPICAL SURFACE RIDGE BRIEFLY REBUILDING INTO THE NORTHEAST
GULF OF MEXICO THURSDAY NIGHT AND FRIDAY. WITH THE SURFACE TROUGH IN
THE VICINITY TONIGHT AND WEDNESDAY MORNING...WOULD EXPECT
CONSIDERABLE SHOWER AND THUNDERSTORMS TO DEVELOP AFTER MIDNIGHT OVER
THE FORECAST WATERS. STORMS COVERAGE SHOULD DECREASE INTO WEDNESDAY
AFTERNOON AS THE SURFACE TROUGH CONTINUES SOUTHWARD WITH
CONSIDERABLY LESS ACTIVITY WEDNESDAY NIGHT INTO EARLY THURSDAY.
&&
.AVIATION...THE COLD FRONT JUST NORTH OF THE KDHN AND KABY TERMINALS
WILL CONTINUE TO SLOWLY SLIDE SOUTH AND THROUGH THE FORECAST AREA
OVER THE NEXT 12 TO 24 HOURS. A FEW LINGERING SHOWERS ALONG AND
AHEAD OF THIS BOUNDARY MAY AFFECT THE KDHN TERMINAL THIS EVENING.
HOWEVER...THESE SHOWERS ARE TRENDING DOWN AND DECREASING IN
COVERAGE. EXPECT THE WINDS TO REMAIN ON THE LIGHT SIDE THROUGH THE
OVERNIGHT HOURS AND BECOME NORTHERLY THROUGH THE REMAINDER OF THE 24
HOUR PERIOD OR THROUGH THE DAY ON WEDNESDAY. THE MODELS DO SHOW SOME
CHANCES OF SOME EARLY MORNING FOG OVER THE KPFN, KTLH, AND KVLD
TERMINALS BY DAYBREAK. DRIER AIR IN THE WAKE OF THE FRONT SHOULD
KEEP THE AFTERNOON SHOWER ACTIVITY ON THE LOWER END OVER THE NEXT
COUPLE OF DAYS.
&&
.FIRE WEATHER...DRIER AIR IS INVADING THE CWA BEHIND THE UPPER/SFC
TROUGHS. INLAND AREAS MIXED OUT WELL TODAY OVER AL/GA BUT THE
SEABREEZE MOVING INLAND PREVENTED FLORIDA COUNTIES FROM REACHING RED
FLAG CONDITIONS. STRONGER NORTHERLY FLOW ON WEDNESDAY SHOULD KEEP
THE SEABREEZE CLOSER TO THE COAST AND ALLOW FOR LONGER DURATION OF
MIXING. THUS EXPECT RH BELOW 35 PERCENT FOR 4 TO 5 HOURS OVER
FLORIDA ZONES. HAVE EXPANDED THE FIRE WX WATCH FOR MOST ON INLAND
FLORIDA.
&&
.PREV DISCUSSION...
325 PM EDT TUE JUN 17 2008
SYNOPSIS...
18Z WATER VAPOR AND H4 RUC ANALYSIS ACROSS NORTH AMERICA
CHARACTERIZED BY GENERAL TROUGHING ACROSS EASTERN CANADA DOWN INTO
THE EASTERN U.S. ANCHORED BY A CLOSED UPPER LOW SPINNING OVER
SOUTHEASTERN ONTARIO/SOUTHERN QUEBEC. FURTHER UPSTREAM WE FIND LARGE
AMPLITUDE RIDGING COVERING MUCH OF THE CENTRAL PORTION OF THE
CONTINENT AND ACROSS THE INTER-MOUNTAIN WEST. FINALLY THE NEXT
TROUGH IN THE FLOW IS JUST BEGINNING TO COME ASHORE ACROSS THE
PACIFIC NORTHWEST AND BRITISH COLUMBIA. CLOSER TO HOME WE FIND OUR
REGION WITH NORTHWEST FLOW ALOFT ON THE FAR SOUTHWEST PERIPHERY OF
THE EASTERN U.S. TROUGH.
AT THE SURFACE...WEAK TROUGHING IS SETTLING SOUTH ACROSS
CENTRAL/SOUTHERN GA INTO SOUTHERN ALABAMA WITH THE SUBTROPICAL RIDGE
SUPPRESSED FAR TO OUR SOUTH. AS THE AFTERNOON SEA-BREEZE
CIRCULATIONS PUSHED INLAND WE ARE SEEING SHOWERS AND STORMS FIRING
ACROSS THE FLORIDA PANHANDLE AND FLORIDA BIG BEND. TEMPERATURES
GENERALLY INTO THE 90S INLAND WITH MIDDLE AND UPPER 80S CLOSER TO
THE COAST.
SHORT TERM (TONIGHT THROUGH THURSDAY NIGHT)...SCATTERED SHOWERS AND
THUNDERSTORM GENERALLY ALONG AND SOUTH OF THE I-10 CORRIDOR WILL
CONTINUE TO MOVE WEST TO EAST INTO THE EARLY EVENING HOURS. WITH
LITTLE IN THE WAY OF UPPER SUPPORT THESE STORMS ARE BEING HIGHLY
DRIVEN BY THE LOW LEVEL CONVERGENCE ALONG THE SEA-BREEZE.
HENCE...WITH THE LOSS OF DIURNAL HEATING THE CONVECTION ACROSS
NORTHERN FLORIDA SHOULD FADE RATHER RAPIDLY WITH MOST SHOWERS/STORMS
GONE BY SUNSET (IF NOT BEFORE). FURTHER TO THE NORTH ACROSS CENTRAL
AL/GA SEEING SHOWERS AND STORMS BEGINNING TO DEVELOP ALONG THE
ACTUALLY SURFACE TROUGH AXIS AND EXPECT THESE TO MOVE SLOWLY
SOUTHEAST INTO THE EARLY AND MIDDLE EVENING HOURS. THESE STORMS WILL
ALSO BEGIN TO DIMINISH IN COVERAGE AND INTENSITY AFTER SUNSET BUT
MAY SETTLE FAR ENOUGH SOUTH BY THAT TIME TO EFFECT FAR NORTHERN AND
NORTHWESTERN PORTIONS OF THE FORECAST AREA...GENERALLY NORTH AND
WEST OF A LINE FROM DOTHAN TO ALBANY. HAVE ADDED A SLIGHT CHANCE POP
FOR THUNDER ACROSS THIS AREA UNTIL AROUND 10 OR 11 PM.
SURFACE TROUGH CONTINUE TO SETTLE SOUTH INTO THE FORECAST AREA
DURING THE OVERNIGHT. WITH THIS FEATURE IN PLACE WOULD EXPECT TO SEE
A FAIR AMOUNT OF NOCTURNAL CONVECTION FIRING JUST OFFSHORE DURING
THE SECOND HALF OF THE NIGHT. AS WAS THE CASE THE PAST FEW DAYS THIS
CONVECTION MAY AT TIME REACH FAR ENOUGH NORTH OF EFFECT THE COASTAL
PORTIONS OF BAY...GULF AND FRANKLIN COUNTIES. HAVE ADDED A 20-30%
CHANCE FOR SHOWERS/THUNDER ALONG THESE COASTS AFTER MIDNIGHT INTO
THE MORNING HOURS OF WEDNESDAY. THESE STORMS SHOULD BE CONFINED TO
THE NEAR COASTAL AREAS AND ONE SHOULD NOT HAVE TO GO VERY FAR INLAND
FOR POPS TO DROP OFF AND CONDITIONS TO BE DRY. LOW TEMPERATURE
RANGING FROM THE MIDDLE 60S NORTH TO THE UPPER 60S AND LOWER 70S
ACROSS THE SOUTH.
BEST CONVERGENCE ALONG THE TROUGH SHOULD SETTLE SOUTH OF OUR AREA
DURING THE DAY ON WEDNESDAY WITH AN INCREASINGLY DRY AIRMASS
ARRIVING ON NORTHWEST FLOW AT BOTH THE SURFACE AND ALOFT. FORECAST
SOUNDING FROM KABY TO KTLH SHOWING PW VALUES OF UNDER AN INCH ACROSS
THE NORTH TO ONLY AROUND AN INCH SOUTH BY THE AFTERNOON HOURS.
THIS DRY PROFILE SHOULD HAVE A SIGNIFICANT NEGATIVE IMPACT ON
AFTERNOON CONVECTIVE DEVELOPMENT. MORNING COASTAL CONVECTION SHOULD
BE JUST ABOUT GONE BY MIDDAY...THEREAFTER WILL ONLY BE GOING WITH A
SLIGHT CHANCE POP SOUTH OF THE AL/GA BORDER WITH SILENT 5-10% POPS
FURTHER NORTH. BEST CHANCE TO SEE A SHOWER OR STORM WEDNESDAY
AFTERNOON SHOULD BE ACROSS THE SOUTHEAST BIG BEND CLOSER TO THE
DEEPER MOISTER AND SURFACE CONVERGENCE AND INCLUDED A SMALL AREA OF
30-40% POPS OVER TAYLOR...DIXIE AND LAFAYETTE COUNTIES. WITH THE DRY
CONDITIONS AND BETTER NORTHWEST FLOW WILL EXPECT A WARM TO HOT
AFTERNOON. HIGH TEMPS RISING INTO THE LOWER AND MIDDLE 90 FOR MUCH
OF THE FORECAST AREA.
CONTINENTAL HIGH PRESSURE BUILD DOWN INTO THE SOUTHEAST WEDNESDAY
NIGHT AND THURSDAY. THE DRIER AIR ASSOCIATED WITH THIS HIGH WILL
ALLOW TEMPS TO FALL BELOW NORMAL WEDNESDAY NIGHT WITH LOWER AND
MIDDLE 60S COMMON AWAY FROM THE IMMEDIATE COAST. THE DRY AIR AT THE
SURFACE AND ALOFT IS STILL IN CONTROL FOR THURSDAY. PW VALUES ARE
STILL ONLY AROUND AN INCH WITH SURFACE DEWPOINTS DROPPING INTO THE
LOWER AND MIDDLE 50S AWAY FROM THE COAST IN THE AFTERNOON. THE
RESULT LOOKS TO BE A FAR BELOW NORMAL DAY IN TERMS OF CONVECTION AND
ONLY ADDED A SLIGHT CHANCE POP FOR THE SOUTHEAST BIG BEND AND ALSO
THE CLIMATOLOGICALLY FAVORED AREA NORTHWEST OF APALACHICOLA.
SUBTROPICAL RIDGING BECOMES RE-ESTABLISHED THURSDAY NIGHT ACROSS THE
NORTHEAST GULF OF MEXICO WITH SURFACE FLOW COMING BACK AROUND TO THE
SOUTHWEST. THIS SHOULD BRING LOW TEMPS AND MOISTURE LEVELS BACK UP
TOWARD NORMAL LATE JUNE VALUES.
LONG TERM...(FRIDAY THROUGH TUESDAY).
THE MAJOR PATTERN OVER THE U.S. REMAINS ABOUT THE SAME WITH A
SUBSTANTIAL RIDGE OVER THE WEST AND A LONG WAVE TROUGH OVER THE
EAST. A WEAK STATIONARY FRONT REINFORCED BY CONTINUED NORTHWEST
FLOW...WILL CONTINUE TO BE UNUSUALLY FAR SOUTH ACROSS SOUTHERN
ALABAMA AND SOUTHERN GEORGIA THROUGH THE WEEKEND. THE GFS AND ECMWF
ARE IN BASIC AGREEMENT WITH MAINTAIN THE EAST COAST TROF THROUGH
MOST OF THE PERIOD. THERE ARE MANY SUBTLE UPPER LEVEL SHORTWAVES
PULSING RAPIDLY AROUND THIS TROF. HOWEVER THE NORTHWEST FLOW WILL BE
TOO DRY FOR ANY SIGNIFICANT PRECIPITATION TILL SATURDAY. ON
SATURDAY...GFS CONSISTENTLY PREDICTS A SIGNIFICANT UPPER LEVEL
FEATURE TO DROP SOUTHEAST AND WRAP WITH THE STATIONARY FRONT OVER
SOUTH ALABAMA AND SOUTH GEORGIA. THIS WILL GENERATE MUCH NEEDED
RAIN OVER THE SOUTHEAST ALL DAY SATURDAY. A SURFACE LOW THAT
GENERATES ALONG THE STATIONARY FRONT ON SATURDAY...WILL MOVE RAPIDLY
NORTHEAST INTO THE ATLANTIC AS A RAPIDLY INTENSIFYING HATTERAS LOW.
A HATTERAS LOW IS FAIRLY UNUSUAL FOR THIS TIME OF YEAR. BUT THIS
SIGNALS A FAIRLY MAJOR SHIFT IN THE LONG WAVE PATTERN AS THE EAST
COAST TROF IS FORECAST TO FINAL LIFT NORTHEASTWARD INTO THE
ATLANTIC. LONGER RANGE FORECASTS THEN SHOW HOT DRY CONDITIONS
RETURNING TO THE SOUTHEAST AS A SUBSTANTIAL RIDGE BUILDS OVER THE
AREA.
&&
.PRELIMINARY POINT TEMPS/POPS...
TALLAHASSEE 68 94 62 93 68 / 10 20 10 10 10
PANAMA CITY 74 93 70 91 74 / 10 20 10 10 10
DOTHAN 67 93 63 92 69 / 20 10 0 0 10
ALBANY 66 93 62 92 68 / 20 10 0 10 10
VALDOSTA 67 93 63 93 66 / 10 10 0 10 10
CROSS CITY 71 92 66 92 68 / 10 40 10 20 10
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...FIRE WEATHER WATCH FROM WEDNESDAY AFTERNOON THROUGH WEDNESDAY
EVENING FOR THE FOLLOWING ZONES: CALHOUN...GADSDEN...
HOLMES...INLAND WALTON...JACKSON...JEFFERSON...LEON...
LIBERTY...MADISON...WASHINGTON.
GM...NONE.
&&
NEW DISCUSSION...WOOL
AVIATION...GIBBS
FIRE WX...CAMP/RUBIO
LONG TERM...LANIER
REST OF DISCUSSION...MROCZKAIn the hours before
Special weather statement, Jun 17, 8:33 PM CDT, 3 hours 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 933 PM EDT TUE JUN 17 2008 ALZ066-068-069-180215- DALE-GENEVA-HOUSTON- 833 PM CDT TUE JUN 17 2008 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR DALE...GENEVA AND HOUSTON COUNTIES IN SOUTHEAST ALABAMA... * UNTIL 915 PM CDT AT 830 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 7 MILES NORTH OF SLOCOMB...OR 9 MILES SOUTHEAST OF DALEVILLE...MOVING SOUTHEAST AT 10 MPH. SMALL HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM. THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 85-GIBBS
Special weather statement, Jun 17, 9:12 PM CDT, 2 hours 29 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 1012 PM EDT TUE JUN 17 2008 ALZ068-069-FLZ009>011-180300- GENEVA-HOLMES-HOUSTON-JACKSON-WASHINGTON- 912 PM CDT TUE JUN 17 2008 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR GENEVA...HOLMES...HOUSTON COUNTIES IN SOUTHEAST ALABAMA AND JACKSON AND WASHINGTON COUNTIES IN THE FLORIDA PANHANDLE... * UNTIL 1000 PM CDT AT 908 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR SLOCOMB...OR 15 MILES EAST OF GENEVA... MOVING SOUTHEAST AT 13 MPH. WINDS 30 TO 40 MPH ARE EXPECTED WITH THIS STORM. THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 24-BLOCK
Special weather statement, Jun 17, 11:22 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 1222 AM EDT WED JUN 18 2008 FLZ012-180515- BAY- 1122 PM CDT TUE JUN 17 2008 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR BAY COUNTY... * UNTIL 1215 AM CDT AT 1117 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 10 MILES NORTHWEST OF UPPER GRAND LAGOON...OR 14 MILES WEST OF PANAMA CITY...MOVING SOUTHEAST AT 12 MPH. THIS STORM WILL MOVE OVER THE NEARSHORE WATERS. A WATERSPOUT IS POSSIBLE. WINDS AROUND 30 MPH ARE EXPECTED WITH THIS STORM. RELAY REPORTS OF SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE IN TALLAHASSEE AT (8 5 0) 9 4 2 8 8 3 3. OR...YOU MAY CONTACT THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE. 24-BLOCK
The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 17, 11:35 PM CDT | Severe Thunderstorm Warning | TAE | Bay | 40 min |
| Jun 17, 11:46 PM CDT | Special Marine Warning | TAE | 59 min | |
| Jun 18, 12:22 AM CDT | Severe Thunderstorm Warning | TAE | Bay | 38 min |
| Jun 18, 12:35 AM CDT | Severe Thunderstorm Warning | TAE | Bay, Gulf | 40 min |
| Jun 18, 12:45 AM CDT | Special Marine Warning | TAE | 60 min | |
| Jun 18, 1:18 AM CDT | Special Marine Warning | TAE | 57 min | |
| Jun 18, 3:10 AM CDT | Special Marine Warning | TAE | 95 min | |
| Jun 18, 4:51 AM CDT | Fire Weather Watch | TAE | Calhoun, Dixie, Gadsden, Holmes, Jackson, Jefferson and 7 more | 10 hr |
| Jun 18, 4:51 AM CDT | Red Flag Warning | TAE | Calhoun, Gadsden, Holmes, Jackson, Jefferson, Leon and 4 more | 14 hr |
| Jun 18, 6:05 AM CDT | Special Marine Warning | TAE | 55 min | |
| Jun 18, 2:23 PM CDT | Fire Weather Watch | TAE | Bay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more | 24 hr |
| Jun 18, 2:23 PM CDT | Red Flag Warning | TAE | Bay, Calhoun, Dixie, Franklin, Gadsden, Gulf and 10 more | 29 hr |
| Jun 18, 3:09 PM CDT | Special Marine Warning | TAE | 36 min |
Nearby
Tornado Warnings in Florida, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.